# SDR DALA2016111008683

- Difficulty date: April 25, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 65,201 hours, 46,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ANTENNA DOUBLER CORRODED, NEW DOUBLER FABRICATED AND INSTALLED.
